# SDR UIEA2021090101929

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,723 hours, 25,675 cycles
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Part number: 41059100
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LEAKING  OIL  FROM  THE  MAGNETIC  CHIP  DETECTOR  FOR  THE  GEAR  BOX.  REMOVED AND REPLACED DRAIN PLUG MAGNETIC DRAIN PLUG,TORQUED TO SPECS AS PER AMM 20-11-00 & LEAK CHECKED GOOD.
